# SDR QXEA200800125

- Difficulty date: January 19, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 16,520 hours, 16,630 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Bs 489-509
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK -  LEFT SEAT TRACK NR 7 BETWEEN FRAME 489.5 TO 509.5 HAS MULTIPLE CHAFES/GOUGES.  REPAIRED IAW RD8/4-53-884, Q400 NDTM PT-6 51-00-01, AND Q400 SRM 51-21-10
